MAUDE Adverse Event Report: MEDAX SRL UNIPERSONALE MEDEASY; INSTRUMENT, BIOPSY

MEDAX SRL UNIPERSONALE MEDEASY; INSTRUMENT, BIOPSY
Model Number ML18160-K0
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
Adult female with history of liver mass.Procedure: us guided biopsy of liver lesion.When packaging was opened for procedure, trochar removed and it was broken, it came off the hub.Device not used on patient - no known harm.Minor delay in procedure as new medeasy used.

Brand Name
MEDEASY
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
MEDAX SRL UNIPERSONALE
2769 mc cracken lane
castle rock CO 80104
MDR Report Key13653144
Report Number13653144
Device Sequence Number5826689
Product Code KNW
UDI-Device Identifier08054301667433
UDI-Public(01)08054301667433(17)250401(11)200501(10)ML18160K0
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/18/2022
Report Date (Section F) 02/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberML18160-K0
Device Lot Number06188-20
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/02/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/02/2022
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight111 KG
Date Report Sent to FDA02/18/2022